Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 1525
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2020  |  Volume : 9  |  Issue : 6  |  Page : 3162-3164

Cefdinir associated bloody stool in Riyadh infant: A case report


1 Department of Pharmacy, King Saud Medical City, Riyadh, Saudi Arabia
2 Department of Clinical Pharmacy, King Saud Medical City, Riyadh, Saudi Arabia
3 Department of Clinical Pharmacy, PSMMC, Riyadh, Saudi Arabia
4 College of Pharmacy, Al Maarefa University, Riyadh, Saudi Arabia

Correspondence Address:
Dr. Syed Mohammed Basheeruddin Asdaq
Department of Pharmacology and Therapeutics, College of Pharmacy, Al-Maarefa University, Dariyah, Riyadh-11597
Saudi Arabia
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jfmpc.jfmpc_505_20

Rights and Permissions

Cefdinir is one of the broad spectrum cephalosporin used as a replacement to amoxicillin in allergic pediatric population. There are reports of forming red stool in patients receiving cefdinir along with iron or iron containing preparations. This is a benign interaction and wane upon completion/discontinuation of cefdinir therapy. This case report describes a 6-month-old boy whose parents were distressed when they found reddening of their ward's diaper while taking cefdinir in presence of iron supplements.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed353    
    Printed11    
    Emailed0    
    PDF Downloaded46    
    Comments [Add]    

Recommend this journal